MathSciNet Relay Station
MathSciNet bibliographic data
MR319754 (47 #8296) 02K05
Shinoda, Juichi Some consequences of Martin's axiom and the negation of the continuum hypothesis. Nagoya Math. J. 49 (1973), 117–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement